# SDR AALA202507141191

- Difficulty date: July 12, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N442AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10711
- Aircraft time: 14,256 hours, 3,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Part number: Z014H010035B
- Part serial: 014H01016221
- Condition: No Test
- Location: Zone 200
- Part time: 14,256 hours, 3,804 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CLASS 1 FAULT ON CIDS FOR EMERGENCY POWER SUPPLY UNIT 13WL. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 13WL PER AMM 33-51-38 (AALA202507139220) AND THE #1 CIDS DIRECTOR PER AMM 23-73-34. ( ) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
